MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-15
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 07/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The xience alpine everolimus eluting coronary stent system instructions for use states that the xience alpine stent system is indicated for improving coronary artery luminal diameter in de novo native coronary artery lesions and for treating de novo chronic total coronary occlusions.Use in the vein graft does not appear to have contributed to the reported event.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that the unspecified guideliner met resistance with the stent delivery system during retraction; thus, dislodging the stent implant from the balloon.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
The procedure was to treat a moderately tortuous and moderately calcified vein graft.A 2.5 x 15 mm xience alpine stent was used; however, the stent came off the balloon when an unspecified guideliner was being pulled back and hit the stent delivery system.Therefore, another unspecified stent was implanted to embed the xience alpine stent into the vessel wall, and successfully complete the procedure.There was a delay in the procedure; however, the delay was not clinically significant as there was no adverse patient sequela reported.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6805739
Report Number2024168-2017-06808
Device Sequence Number1566553
Product Code NIQ
UDI-Device Identifier08717648199165
UDI-Public08717648199165
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2020
Device Catalogue Number1125250-15
Device Lot Number7040641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2017
Initial Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR